# SDR HNAA2019121100383

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 43,528 hours, 39,685 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 Sps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPS 1 INOP MSG ON T/O ROLL...FIX:R&RD #1 AOA SENSOR IAW EMB AMM 27-36-01-04 OPS CHECK GOOD. OK FOR SERVICE
